RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 6, Pages 111–132 (Mi msb7736)  

This article is cited in 3 scientific papers (total in 3 papers)

Riemann quasi-invariants

S. I. Pokhozhaev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The notion of Riemann quasi-invariants is introduced and their applications to several conservation laws are considered. The case of nonisentropic flow of an ideal polytropic gas is analysed in detail. Sufficient conditions for gradient catastrophes are obtained.
Bibliography: 16 titles.

Keywords: Riemann invariants, Riemann quasi-invariants, conservation laws, gradient catastrophe, nonisentropic ideal gas flow.

DOI: https://doi.org/10.4213/sm7736

Full text: PDF file (551 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:6, 887–907

Bibliographic databases:

Document Type: Article
UDC: 517.954
MSC: Primary 35L40; Secondary 76N10
Received: 11.05.2010 and 22.09.2010

Citation: S. I. Pokhozhaev, “Riemann quasi-invariants”, Mat. Sb., 202:6 (2011), 111–132; Sb. Math., 202:6 (2011), 887–907

Citation in format AMSBIB
\Bibitem{Pok11}
\by S.~I.~Pokhozhaev
\paper Riemann quasi-invariants
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 6
\pages 111--132
\mathnet{http://mi.mathnet.ru/msb7736}
\crossref{https://doi.org/10.4213/sm7736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2849315}
\zmath{https://zbmath.org/?q=an:1232.35095}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202..887P}
\elib{http://elibrary.ru/item.asp?id=19066286}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 6
\pages 887--907
\crossref{https://doi.org/10.1070/SM2011v202n06ABEH004170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294703200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052774898}


Linking options:
  • http://mi.mathnet.ru/eng/msb7736
  • https://doi.org/10.4213/sm7736
  • http://mi.mathnet.ru/eng/msb/v202/i6/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Korpusov, “Blowup of solutions of nonlinear equations and systems of nonlinear equations in wave theory”, Theoret. and Math. Phys., 174:3 (2013), 307–314  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. O. Korpusov, E. V. Yushkov, “Solution blowup for systems of shallow-water equations”, Theoret. and Math. Phys., 177:2 (2013), 1505–1514  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. M. O. Korpusov, E. V. Yushkov, “Local solvability and blow-up for Benjamin-Bona-Mahony-Burgers, Rosenau-Burgers and Korteweg-de Vries-Benjamin-Bona-Mahony equations”, Electron. J. Differential Equations, 2014, 69, 16 pp.  mathscinet  zmath  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:414
    Full text:69
    References:36
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019